# SDR HEEA966739

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Probe
- Part number: 646600251
- Condition: Failed
- Location: Eng Oil
- Part time: 1,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMP PROBE FAILED CAUSING TEMP GAUGE TO GO TO HIGH STOP.
